Global Optimal Control of Perturbed Systems

L. Grüne, O. Junge, Journal of Optimization Theory and Applications (2007) 411–429.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
Journal of Optimization Theory and Applications
Page
411-429
LibreCat-ID

Cite this

Grüne L, Junge O. Global Optimal Control of Perturbed Systems. Journal of Optimization Theory and Applications. 2007:411-429. doi:10.1007/s10957-007-9312-z
Grüne, L., & Junge, O. (2007). Global Optimal Control of Perturbed Systems. Journal of Optimization Theory and Applications, 411–429. https://doi.org/10.1007/s10957-007-9312-z
@article{Grüne_Junge_2007, title={Global Optimal Control of Perturbed Systems}, DOI={10.1007/s10957-007-9312-z}, journal={Journal of Optimization Theory and Applications}, author={Grüne, L. and Junge, O.}, year={2007}, pages={411–429} }
Grüne, L., and O. Junge. “Global Optimal Control of Perturbed Systems.” Journal of Optimization Theory and Applications, 2007, 411–29. https://doi.org/10.1007/s10957-007-9312-z.
L. Grüne and O. Junge, “Global Optimal Control of Perturbed Systems,” Journal of Optimization Theory and Applications, pp. 411–429, 2007.
Grüne, L., and O. Junge. “Global Optimal Control of Perturbed Systems.” Journal of Optimization Theory and Applications, 2007, pp. 411–29, doi:10.1007/s10957-007-9312-z.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar